# SDR FDEA201304180802

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 66,510 hours, 12,149 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED RED PRIMARY & SECONDARY LIGHTS  WITH THE GEAR HANDLE UP.  RAN QRH AND RED LIGHT WENT OUT.  TRIED TO WIGGLE AND PUSH GEAR HANDLE PRIOR TO CYCLING GEAR. ALL LIGHTS STAYED ON.   PUT GEAR HANDLE DOWN,  HANDLE WAS STUCK OUT AND NEEDED TO BE PUSHED IN TO INDICATE FOUR GREEN LIGHTS.  NEXT RETRACTION WAS NORMAL.  CLEANED AND LUBRICATED THE LANDING GEAR CONTROL MECHANISM IN REF TO AMM 32-31-007, CYCLED HANDLE THROUGH SEVERAL TIMES AND SYS OPERATED NORMALLY, ACFT IS OK FOR CONTINUE SERVICE.
